MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERI-STRIPS DRY WITH VERITAS COLLAGEN MATRIX CIRCULAR; MESH, SURGICAL

BAXTER HEALTHCARE CORPORATION PERI-STRIPS DRY WITH VERITAS COLLAGEN MATRIX CIRCULAR; MESH, SURGICAL
Model Number PSD25V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vomiting (2144); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported peri-strips ¿did not work¿ and the patient could not ¿keep food down.¿ the patient underwent a laparoscopic gastric bypass wherein peri-strips with staples were applied at the g-j anastomosis.Two to four weeks postoperatively the patient developed food intolerance by vomiting up any type of food the patient ate requiring an esophagogastroduodenoscopy (egd) which showed a stricture at the gj anastomosis.The area was balloon dilated.The surgeon had to go in and repair the perforation.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERI-STRIPS DRY WITH VERITAS COLLAGEN MATRIX CIRCULAR
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21965234
Report Number1416980-2025-02696
Device Sequence Number8111766
Product Code FTM
UDI-Device Identifier00085412531311
UDI-Public(01)00085412531311(10)SP24J092153339(17)280216
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSD25V
Device Catalogue NumberPSD25V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EEA ORVIL 25MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown